# SDR P5CA9500354

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wear Strip
- Condition: Missing
- Location: Nr 2 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORE FLAP INBOARD SIDE MOVABLE SURFACE WEAR STRIP MISSING.  REPAIRED PER BOEING SRM 51-40-09.
